# SDR DALA14001045642

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, LT ZEE ANGLE, BS 624 IS DAMAGED JUST AFT OF TIE DOWN.  R & R ZEE ANGLE FROM BS 500-640+6 IAW ERA 373211-14MA, REV G AND DWG 43N5320, SHEET 3.
